BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2015 Volume 24 >

Please use this identifier to cite or link to this item:

Title: Critical Controlled Branching Processes and Their Relatives
Authors: Yanev, George P.
Keywords: critical branching processes
Issue Date: 2015
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 24, No 1, (2015), 111p-130p
Abstract: This survey aims at collecting and presenting results for one-type, discrete time branching processes with random control functions. In particular, the subclass of critical migration processes with different regimes of immigration and emigration is reviewed in detail. Critical controlled branching processes with continuous state space are also discussed. 2010 Mathematics Subject Classification: 60J80.
Description: [Yanev George P.; Янев Георги П.]
ISSN: 0204-9805
Appears in Collections:2015 Volume 24

Files in This Item:

File Description SizeFormat
Pliska-24-2015-111-130.pdfBranching Processes and Applications436.43 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License